Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chronic bronchitis. On medicines, nebulizer. Getting jitters, lack of sleep. Suggestions?

I have been having trouble with my asthma/ chronic bronchitis . I have been to the ER 2 times in 4 days. Lots of things have been done and one of the treatments is nebulizer treatments. Albuterol/Atropine every 4 hrs. I have the jitters from these. I am not sleeping because I keep jumping and waking myself up. I have had massive doses of Solumedrol , been on Azrythromyicin, now doxcycline, and prednizone. I can t be without the med nebs almost cant even make it to the 4 hr mark. But these jitters are driving me crazy!! I even took 4 Nitetime sleep aides trying to get some sleep. What do you suggest? I am getting worn out.
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Asthma has to be controlled with steroids. You will have to take oral or injectable steroids till the severe symptoms are controlled along with nebulization with asthalin/albuterol. Atropine inhalation should be avoided as it may dry up the air passage and cause restlessness. As the symptoms are controlled, you will have to switch over to inhalers like foracort or seretide accuhaler.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor